# SDR UPS98227589

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NLG W/W CEILING HAS VISUAL CRACK INDICATION AT RIVET HOLE STA 288 BL 0.  REMOVED AND REPLACED DAMAGED SECTION OF WEB NWW CELING BS 288 TO 270 BL 9 LT TO BL 9 RT AS PER B727 SRM 53-10-2 FIG 2 AND 51-30-2.  MATERIAL USED 7075-T6 .040 18 X 18 LOT 219081  P O 8312438.
